MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE +3MM COCR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. CR 40MM GLENOSPHERE +3MM COCR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure approximately seven months post implantation due to pain and disassociation of the glenosphere from the baseplate of their left shoulder.A new augmented baseplate, glenosphere/tray/poly were implanted.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Medical products: item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 633840.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrected information.The following sections were updated: b4; b5; g3; g6; h1; h2.Upon reassessment of the reported event, it was determined to be not reportable.The initial mfr report was forwarded in error and should be voided.The disassociation reported does not involve the reported implant, item#: 110030777, cr 40mm glenosphere +3mm cocr; lot#: 64328699.

Brand Name
CR 40MM GLENOSPHERE +3MM COCR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13560497
Report Number0001822565-2022-00500
Device Sequence Number19780404
Product Code KWS
UDI-Device Identifier00887868231261
UDI-Public(01)00887868231261(17)290731(10)64328699
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110030777
Device Lot Number64328699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight88 KG